Show simple item record

dc.contributor.author Jordan, Heather
dc.contributor.author Morris, Joy
dc.date.accessioned 2018-07-06T19:37:56Z
dc.date.available 2018-07-06T19:37:56Z
dc.date.issued 2017
dc.identifier.citation Jordan, H., & Morris, J. (2017). Cyclic m-cycle systems of complete graphs minus a 1-factor. Australasian Journal of Combinatorics, 67(2), 304-326 en_US
dc.identifier.uri https://hdl.handle.net/10133/5154
dc.description Diamond open access en_US
dc.description.abstract In this paper, we provide necessary and sufficient conditions for the existence of a cyclic m-cycle system of Kn −I when m and n are even and m | n. en_US
dc.language.iso en_US en_US
dc.publisher The University of Queensland, Centre for Discrete Mathematics and Computing en_US
dc.subject Graph en_US
dc.subject m-cycle en_US
dc.subject Cyclic m-cycle system en_US
dc.subject.lcsh Combinatorial analysis
dc.subject.lcsh Graph theory
dc.title Cyclic m-cycle systems of complete graphs minus a 1-factor en_US
dc.type Article en_US
dc.publisher.faculty Arts and Science en_US
dc.publisher.department Department of Mathematics and Computer Science en_US
dc.description.peer-review Yes en_US
dc.publisher.institution Albion College en_US
dc.publisher.institution University of Lethbridge en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record